# SDR CA990728003

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 82910010209
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN NOSE GEAR BAY AREA RESULTED IN REPLACEMENT OF GEAR DOWN LINE.   CRACKED APPROX\IMATELY ONE INCH LONG ON THE OUTSIDE RADIUS OF A  FACTORY BEND.
